# SDR WX0A2015081772812

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 37,795 hours, 27,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, THE FLIGHT ATTENDANTS REPORTED THE SMELL OF FUMES.  BOTH PILOTS SMELT THE SAME FUMES.  CABIN & FIRE QRH & AIR CON SMOKE & FUMES QRH COMPLETED.  NO FURTHER DEFECTS NOTED.  PERFORMED CABIN, ODOR & SMOKE TROUBLESHOOTING TASK CARD 21-059-002.  NO DEFECTS FOUND IAW TC 21-059-002.  OK FOR CONTINUED SERVICE.
